Access count of this item: 143

Files in This Item:
File Description SizeFormat 
1264_07.pdf1.3 MBAdobe PDFView/Open
Title: Core and Equilibria in Non-convex Economies (Mathematical Economics : Aspects of Equilibrium Theory)
Authors: Toda, Manabu
Author's alias: 戸田, 学
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 91
End page: 103
URI: http://hdl.handle.net/2433/42052
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.